# SDR ASOA201705095073

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 36,103 hours, 27,739 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 35,657 hours, 27,345 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LAV SMOKE WARNING AFTER TAKEOFF WITH NO SMOKE.  ACFT PERFORMED UNEVENTFUL AIR RETURN.  MX RAN ENGINES AND APU NOTICING ODOR DURING PACK 2 OPERATION.  MX REMOVED AND REPLACED THE NR 2 ENGINE, OPS CHECKED GOOD. ACFT WAS APPROVED  FOR RETURN TO SERVICE.
